MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10607
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.During preparation of a 2.25x38mm synergy stent, it was noticed that there were broken raw struts on the proximal end of the stent.The device was never introduced inside the body and the procedure was completed with another of the same device.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 2.25 x 38 mm stent delivery system (sds) was returned for analysis.Visual examination of the stent found evidence of damage, with struts on the proximal end bunched in a distal direction.The undamaged crimped stent od (outer diameter) was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Visual and microscopic examination of the bumper tip showed no signs of damage.Visual and tactile examination of the hypotube found multiple kinks.Visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8791955
Report Number2134265-2019-08240
Device Sequence Number2115244
Product Code NIQ
UDI-Device Identifier08714729840381
UDI-Public08714729840381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2021
Device Model Number10607
Device Catalogue Number10607
Device Lot Number0023667870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2019
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/24/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1